首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
On topological properties of solutions spaces of ordinary differential equations
被引:0
|
作者
:
Filippov, VV
论文数:
0
引用数:
0
h-index:
0
Filippov, VV
机构
:
来源
:
DOKLADY AKADEMII NAUK
|
1997年
/ 352卷
/ 06期
关键词
:
D O I
:
暂无
中图分类号
:
O [数理科学和化学];
P [天文学、地球科学];
Q [生物科学];
N [自然科学总论];
学科分类号
:
07 ;
0710 ;
09 ;
摘要
:
引用
收藏
页码:735 / 738
页数:4
相关论文
共 50 条
[1]
Topological properties of the solutions of ordinary differential equations
Cherry, TM
论文数:
0
引用数:
0
h-index:
0
机构:
Melbourne Univ, Melbourne, Australia
Melbourne Univ, Melbourne, Australia
Cherry, TM
[J].
AMERICAN JOURNAL OF MATHEMATICS,
1937,
59
: 957
-
982
[2]
On Existence and Uniqueness of Solutions for Ordinary Differential Equations in Locally Convex Topological Linear Spaces
Ito, Manabu
论文数:
0
引用数:
0
h-index:
0
机构:
101,1-10-20 Hiranokita,Hirano Ku, Osaka 5470041, Japan
101,1-10-20 Hiranokita,Hirano Ku, Osaka 5470041, Japan
Ito, Manabu
[J].
MATHEMATICA SLOVACA,
2023,
73
(03)
: 737
-
748
[3]
ORDINARY DIFFERENTIAL EQUATIONS IN LINEAR TOPOLOGICAL SPACES .I.
FATTORINI, HO
论文数:
0
引用数:
0
h-index:
0
FATTORINI, HO
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1969,
5
(01)
: 72
-
+
[4]
ON THE EXISTENCE OF SOLUTIONS OF ORDINARY DIFFERENTIAL EQUATIONS IN BANACH SPACES
论文数:
引用数:
h-index:
机构:
Dutkiewicz, Aldona
[J].
MATHEMATICA SLOVACA,
2015,
65
(03)
: 573
-
582
[5]
Weak solutions of ordinary differential equations in Banach spaces
O'Regan, D
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Univ Ireland, Dept Math, Galway, Ireland
Natl Univ Ireland, Dept Math, Galway, Ireland
O'Regan, D
[J].
APPLIED MATHEMATICS LETTERS,
1999,
12
(01)
: 101
-
105
[6]
THE TOPOLOGICAL-STRUCTURE OF SOLUTION SPACES OF ORDINARY DIFFERENTIAL-EQUATIONS
FILIPPOV, VV
论文数:
0
引用数:
0
h-index:
0
FILIPPOV, VV
[J].
RUSSIAN MATHEMATICAL SURVEYS,
1993,
48
(01)
: 101
-
154
[7]
EXISTENCE OF WEAK SOLUTIONS OF ORDINARY DIFFERENTIAL EQUATIONS IN BANACH SPACES
范进军
论文数:
0
引用数:
0
h-index:
0
范进军
庄万
论文数:
0
引用数:
0
h-index:
0
庄万
[J].
Annals of Applied Mathematics,
2000,
(01)
: 20
-
33
[8]
EXISTENCE OF SOLUTIONS FOR ORDINARY DIFFERENTIAL EQUATIONS IN BANACH-SPACES
LI, TY
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST FLUID DYNAM & APPL MATH,COLLEGE PK,MD 20742
UNIV MARYLAND,INST FLUID DYNAM & APPL MATH,COLLEGE PK,MD 20742
LI, TY
[J].
JOURNAL OF DIFFERENTIAL EQUATIONS,
1975,
18
(01)
: 29
-
40
[9]
EXISTENCE OF SOLUTIONS FOR ORDINARY DIFFERENTIAL EQUATIONS IN BANACH-SPACES
PIANIGIANI, G
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MODENA,IST MATEMATICA,MODENA,ITALY
UNIV MODENA,IST MATEMATICA,MODENA,ITALY
PIANIGIANI, G
[J].
BULLETIN DE L ACADEMIE POLONAISE DES SCIENCES-SERIE DES SCIENCES MATHEMATIQUES ASTRONOMIQUES ET PHYSIQUES,
1975,
23
(08):
: 853
-
857
[10]
Stability of Periodic Solutions of Ordinary Differential Equations in Banach Spaces
Lin Zhuangpeng and Wang Xiaofeng (Department of Mathematics
论文数:
0
引用数:
0
h-index:
0
Lin Zhuangpeng and Wang Xiaofeng (Department of Mathematics
[J].
Communications in Mathematical Research,
1999,
(01)
: 39
-
45
←
1
2
3
4
5
→